MathSciNet Relay Station
MathSciNet bibliographic data
MR1322918 58F11 (28D05)
Coelho, Zaqueu; Lopes, Artur; da Rocha, Luiz Fernando Absolutely continuous invariant measures for a class of affine interval exchange maps. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3533–3542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement